# SDR HEEA0012374

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Engine: Allsn 250C30P
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Collecto
- Part number: 23032325
- Condition: Cracked
- Location: Engine
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO NR3 & NR4 WHEEL CYCLES.  UPON INSPECTION OF TURBINE PARTS NOTED:  COATING FLAKING FROM EXHAUST COLLECTOR LAB SEAL FLANGE AND CRACKED BEYOND SERVICEABLE LIMITS. INSTALLED A STANDARD AERO OVERHAULED EXHAUST COLLECTOR.
